# SDR FDEA201502080477

- Difficulty date: February 8, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 248 hours, 13,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777381200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN FRAME 35, STRINGER 40R 0.5 INCHES FOUND ONE EACH DENT.  COMPLIED WITH EA 6-5330-T0315007.  THIS REPAIR WAS CATEGORY B, REQUIRED INSPECTION AT 41600 FC AFTER REPAIR.  THE INTERVAL & INSPECTION METHOD WERE TBD IAW RAS 80021897 003 2015.  THIS REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 125.
